# SDR DHL9872670D

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FUSELAGE UPPER LOBE INTERIOR FLOOR SUPPORT ANGLE STA 418 BL 24 TO 61 R CORRODED.  REMOVED FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT PER SRM 51-30-2, 18 LONG.  N/R 3787.
